# SDR EIAA9539

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473EV
- Make and model: Boeing 747121
- Aircraft serial: 19657
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT FROM JFK PASSING FL 33.2, MACH .81, 290 KNOTS, NR 4 ENGINE FLAMED OUT, IT WAS X-FEEDING FROM NR 2 MAIN TANK AT THE TIME, ALL OTHER PARAMETERS WERE NORMAL, ACCOMPLISHED SHUT DOWN CHECKLIST AND IN FLIGHT CHECKLIST.  ENGINE RESTARTED NORMALLY, ALL PARAMETERS NORMAL.  CHECKED NR 4 ENGINE INLET AND EXHAUST FOR DAMAGE.  FOUND NONE.  CHECKED 3.5 BLEED FOUND NORMAL, DISCONNECTED STARTER DUCT FOUND NO METAL PARTICLES.  REMOVED NR 4 MAIN FUEL FILTER, FOUND NO CONTAMINATION PER FIM 71-01.  AIRCRAFT DISPATCHED FOR FURTHER OPS.  (M)
